# SDR SWAA2020032734788

- Difficulty date: March 27, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 12,493 hours, 5,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CENTER AISLE ABEAM ROW 17 THE FLOOR MAKES A POPPING SOUND WHEN YOU WALK ON IT. PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC.) IF DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING. PERFORMED PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401 PERMANENT REPAIR TIME LIMIT 250 FLIGHT CYCLES PER EA 1-A53-31403 (REPEAT INSPEC 100 FLT CYCLES) (INSPEC THRESHOLD100 CYCLE) REPETITIVE ACTION REQUIRED / A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE EA 1-A53-31403
